MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. HARMONIC SYNERGY; INSTRUMENT, ULTRASONIC SURGICAL

ETHICON ENDO-SURGERY, LLC. HARMONIC SYNERGY; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number SNGHK
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 6/24/2026 d4 batch#: a9892u investigation summary the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the device was returned with no apparent damage.The device was tested on generator and it was found that the max and min hand control switch assembly buttons were not functional.However, it worked properly with foot switch assembly.The device was disassembled to verify the condition of the internal components.During analysis, moisture was discovered in the instrument.Since we are unable to determine how this condition impacted the performance of the device, we cannot determine root cause of the issue associated with this inquiry.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.Our manufacturing, sterilization, packaging, and shipment processes do not introduce corrosion and/or moisture to the device; the moisture may be evidence of reuse or reprocessing.Please notify us of any processes or conditions that could have contributed to the moisture discovered in the instrument.A manufacturing record evaluation was performed for the finished device batch a9892u, and no non-conformances were identified.
 
Event or Problem Description
It was reported that, during an unknown cardiovascular surgery, ¿two switch activations detected¿ was displayed during connecting.The device was not used for the patient.Gen11 was used.The number of remaining uses was unknown.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Brand Name
HARMONIC SYNERGY
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key25611068
Report Number3005075853-2026-04920
Device Sequence Number5357909
Product Code LFL
UDI-Device Identifier10705036002819
UDI-Public(01)10705036002819(17)300730(10)A9892U
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSNGHK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown